# SDR 97ZZZX4636

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MAC Aircraft Maintenance, repair station FSER011E
- Aircraft: N567JS
- Make and model: Cessna 402B
- Aircraft serial: 402B1090
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 635448CN
- Condition: Cracked
- Location: Nr 6
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT FROM EWR TO PWM, THE PILOT EXPERIENCED THE LEFT ENGINE FAILURE.  ENGINE WAS SHUT DOWN.  FOUND NR 6 CYLINDER CRACKED AT CYLINDER BASE CAUSING COMPLETE FAILURE.  ENGINE COMPLETELY DISASSEMBLED AND INSPECTED.
